# SDR C2XA95IA019

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31807
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 078
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: S5421020001100
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, LEFT ENGINE NACELLE AFT INBOARD TRUSS MOUNT MIDDLE TUBE WAS FOUND CHAFED BEYOND LIMITS.  MAINTEANACE REMOVED AND REPLACED AFFECTED MOUNT, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  REF ATR 42 NTM SSI NR 54-11-11.  (TT 13791.2).  (TC 18138).  (X)
